RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 7, Issue 3  


The weight of an $n$-dimensional Boolean vector and addition modulo $2^n$; generalization to the case of modulo $m^n$
B. A. Sevast'yanov
3
Some estimates for the distribution of the height of a tree for digital searching
V. A. Vatutin, V. G. Mikhailov
8
Limit distributions for the maximum size of a tree in a random forest
Yu. L. Pavlov
19
Upper bounds for cumulants of the sum of multi-indexed random variables
A. B. Gorchakov
33
A method for constructing polynomials for functions of $k$-valued logic
D. G. Meshchaninov
48
Realization of Boolean functions by nonrepetitive formulas
N. A. Peryazev
61
Sequential and simultaneous aggregation of Diophantine equations
D. A. Babaev, S. S. Mardanov
69
Coverings of a sphere, and extremal properties of orthogonal polynomials
V. A. Yudin
81
On a method for constructing well-distributed sequences
E. M. Matveev
89
On the character of the depth of a lattice of closed classes of nonhomogeneous functions
L. A. Arutyunyan
100
On a strongly regular graph with the parameters $(64,18,2,6)$
A. A. Makhnev
121
О приближении случайной булевой функции множеством квадратичных форм
B. V. Ryazanov, S. I. Chechëta
129
On the number of ordered pairs of $l$-balanced sets of length $n$
Yu. V. Tarannikov
146

Information
Review of a book, Yu. V. Borovskikh, V. S. Korolyuk “Random Permanents”
V. G. Mikhailov
157
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019